# SDR UIEA2021071401546

- Difficulty date: July 12, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,475 hours, 17,311 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CGO BACKUP EICAS ILLUMINATED ON DEPARTURE.( PERFORMED FIM 21-61 FT 803, NO FAULTS FOUND, ERASED MSG, OK FOR SERVICE. )
